| Model Number |
24705 |
| Medical Device Problem Codes |
Leak/Splash (1354); Failure to Deflate (4060)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/24/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that deflation issue occurred.Vascular access was obtained via the left femoral artery.The 100% stenosed, 140mmx3.0mm, total occluded target lesion with no significant bend was located in the mildly tortuous and moderately calcified vessel below the knee.After a 6f non-boston scientific (bsc) guide catheter was engaged coaxially and a non-bsc guidewire was crossed the lesion.A 3.0mm x 150mm x 150cm coyote balloon catheter was advanced for dilation.With the used of encore 26 inflation device, the balloon was initially inflated at 8 atmospheres for 120 seconds and contrast media and the contrast ratio in the inflation device was 100%.However, the device would not deflate despite multiple attempts and techniques.The balloon tore while pulling and was then able to be removed from the patient intact and fully deflated.No patient complications nor serious injuries were reported, and the patient was stable post-procedure.
Event or Problem Description
It was reported that deflation issue occurred.Vascular access was obtained via the left femoral artery.The 100% stenosed, 140mmx3.0mm, total occluded target lesion with no significant bend was located in the mildly tortuous and moderately calcified vessel below the knee.After a 6f non-boston scientific (bsc) guide catheter was engaged coaxially and a non-bsc guidewire was crossed the lesion.A 3.0mm x 150mm x 150cm coyote balloon catheter was advanced for dilation.With the used of encore 26 inflation device, the balloon was initially inflated at 8 atmospheres for 120 seconds and contrast media and the contrast ratio in the inflation device was 100%.However, the device would not deflate despite multiple attempts and techniques.The balloon tore while pulling and was then able to be removed from the patient intact and fully deflated.No patient complications nor serious injuries were reported, and the patient was stable post-procedure.It was further reported that a 50/50 ratio of contrast to sterile saline was used, not 100% contrast as previously reported.
Additional Manufacturer Narrative
B5: describe event or problem: updated.Device/media analysis: the complaint device was not returned for analysis.Photos of the device and video were received.Review of the media received was unable to identify any visible damage.Based on the device not being returned to bsc for investigation and no damage observed in the media provided, the cause of the reported issue could not be established.